# SDR UALA2011071103411

- Difficulty date: July 9, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,215 hours, 11,031 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN IN AISLE NEAR SEATS 17HJ INOP.  REPLACED BATTERY AT M1209 AND OP CHECKED GOOD.
